# SDR MASA200600186

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 6,804 hours, 4,250 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7026 MCI - CAPTAIN REPORTED AN I/B SPOILERON AND I/B FLIGHT SPOILER CAUTION MESSAGE.  RESET SYSTEM, PERFORMED SPOST PER SERVICE LETTER AND IT OPS CHECKED GOOD WITH NO FURTHER FAULTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
